Weak* sequential compactness and bornological limit derivatives

Borwein, Jonathan M. and Fitzpatrick, Simon (1995) Weak* sequential compactness and bornological limit derivatives. Journal of Convex Analysis, 2 (1-2). pp. 59-67. ISSN 0944-6532

Download (174Kb) | Preview
    Download (143Kb) | Preview


      In this note we give a self-contained account of the relationship between the sequential and topological constructions of bornological limit derivatives for locally Lipschitzian real-valued functions on Banach spaces.

      Item Type: Article
      Additional Information: pubdom FALSE
      Uncontrolled Keywords: Asplund space, bornological limit derivative, Clarke subgradient, Frechet derivative, Gateaux derivative, subderivative, weak Hadamard derivative, weakly compactly generated, weak* sequential compactness
      Subjects: 49-xx Calculus of variations and optimal control; optimization > 49Jxx Existence theories
      58-xx Global analysis, analysis on manifolds > 58Cxx Calculus on manifolds; nonlinear operators
      Faculty: UNSPECIFIED
      Depositing User: Users 1 not found.
      Date Deposited: 16 Nov 2003
      Last Modified: 07 Sep 2014 20:32

      Actions (login required)

      View Item